Hi! I was in a study with PD-1/dacarbazine (I don’t know what I got) but had to leave the study cause my CT showed progress (after 12 weeks). I was then getting yervoy, but after just one week after first infusion I got an awful itching all over my body fever and was very tired. Bloodtest showed bad liver values and I am now in hospital getting cortisol. The itching and fever and tirednes has gone but all livervalues aren’t good. Tomorrow a biopsy will be done. The problem is that after this I can’t get any more treatments with immunotherapy. I am BRAF negative. Has anyone had the same adverses of ipi? The pain where my mm is in the jaw has totally disappered so it’s very disappointing not to be able to continue ip. Any advices? I live in Sweden.
Hi Ninni – sorry for your problems – it is not at all uncommon on Ipi to have the awful rash and fever and fatigue – the poor liver figures are also a known side effect . Can you find out, now that you are off the trial, whether you had the dicarbazine or the Anti Pd1 ? – in which case you can maybe get the antipD1 on its own ? My husband was on an Ipi double blind trial 2011 to 2012 and we are just getting the results from BMS as to what arm he was on to see if we can go straight onto Anti pD1 or if we have to re-do Ipi. My husband had no symptoms on Ipi so I think we were on the placebo. Bettina is the person for European trials advice – we live in France. On the Melanomamates forum on Facebook there are many on Ipi – you have to apply as it is a closed group.
Thanks a lot Gilli,I should have said that I am already a menber og the facegroup mmmates. I didn’t want to post a question om more than one forum and I chosed this one. Now I wil post the same in melanomamates. /Ninni